# SDR ASAA2022090939912

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 23,336 hours, 7,327 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Missing
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM PROMPT MISSING FROM BOTH MCDU. GROUNDED - YES. CYCLED POWER TO SATCOM SYSTEM & PROMPT RETURNED REF B737-900 AMM 23-15-00/501.
